Tenormin User Reviews

Tenormin - User Reviews

Tenormin User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Tenormin sorted by most helpful. Patient Discussions FAQs


Comment from: UMMSW, 45-54 on Treatment for 10+ years (Patient) Published: October 12

High sensitivity to most medications and their side effect...This one works ob high blood pressue and anxiety

Related Reading: anxiety

Comment from: blue eyes, 35-44 on Treatment for 10+ years (Patient) Published: January 07

i have been on tenormin for 10 years now. the side effects i exp. were lower energy i have gained some weight but i never thought about it being related to the meds until i read someone else's comments.

Comment from: 55-64 Female on Treatment for 10+ years Published: January 05

my sex life became poor with this tenormin

Comment from: Vee, 35-44 on Treatment for 2-5 years (Patient) Published: December 20

I am a person that hates to take medicine due to the side effects. (i literally have anxiety) However, this experience has been ok for me. I have not been bothered by side effects. I do believe that I have gained a few pounds.

Comment from: sherri, 45-54 on Treatment for 5-10 years (Patient) Published: July 31

I have been taking this med for 7 years. I have no problems and my blood pressure stays under control.

Comment from: 45-54 on Treatment for less than 1 month (Patient) Published: March 17

I feel that my bp went down too fast too soon. I do not think my bp was so high to put me on this strong medication. I have met with my doctor several times about this. I don't like the naseau that I am experiencing.

Comment from: Dav, 55-64 Female (Patient) Published: October 19

It works well but the side effects are a gain in weight. Slows heart beat and energy level.

Comment from: pharmtech101, 45-54 on Treatment for 1-2 years (Patient) Published: October 17

Using this medication has brought my bloodpressure down considerably. It works for me.

Comment from: LEH, 45-54 on Treatment for 5-10 years (Patient) Published: January 17

I feel tired a lot. Have ringing in ears since I started taking tenormin 6 years ago. My legs hurt when I walk and feel heavy. The generic form (atenenol) caused so much pain in my legs I had to switch to tenormin. I have gained about 20 lbs since I started using this drug. My annual blood work is all normal,thank goodness,but recently colesterol level slightly elevated so am walking 30 mins at least 4 times a week now.My dosage started at 50 mg a day. I had to half the pill and take it twice a day for best effectiveness.

Comment from: TanyaP, 35-44 on Treatment for 1-6 months (Patient) Published: November 05

This medication is easy to use and it has lowered my blood pressure. The only complaint I have is that I have gained 10 lbs. while on this medication.

Comment from: Dave, 65-74 Female on Treatment for 10+ years Published: May 01

I took this drug for maybe 30 years. In that time I quit smoking, drinking and lost 60 lbs. Recently I complained of shortness of breath. Since my B/P has been good for many years my doctor weaned me off of it. As a result I no longer have shortness of breath, my heart rate went from high fortys to mid sixtys, no more fatique, my GERD got better, not so cold all the time, more alert, and my B/P is still very good. So, change in life style was a good move.

Related Reading: smoking

Comment from: farmboyinky, 45-54 Female on Treatment for 10+ years (Patient) Published: September 08

I have been taking atenolol 100 mg/day for 10 years. It has done a great job of controlling my HBP, but I have long suspected it of some unpleasant side effects. Recently I have tapered off and trying to discontinue it totally, my doctor has switched me to lisinopril 40 mg/day. The very first day I cut my dose in half I noticed my acid reflux was much better. I have had bad reflux for several years and the last two days I have taken nothing at all for acid. I have coughed from acid for years before finding out the cause, now I know the cause of the acid. I also have long suspected sexual side effects from atenolol, but time will tell if that is verified. My sex life has become nothing for the last several years. That has caused great frustration and depression in itself. This medicine does a great job lowering blood pressure, but be very cautious and attentive if using it. It can cause lots of unwanted problems too.

Related Reading: atenolol | sexual | depression


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD